2 doctors weighed in:

Are you suppose to spot 20 days after your Depo-Provera shot ? I haven't stopped spotting since 12/25/13 and then had a full period in january . What's wrong

2 doctors weighed in
Dr. Laura Pearlman
Obstetrics & Gynecology
1 doctor agrees

In brief: Spotting common

Irregular spotting/bleeding is very common on depo, especially for the first few months.
Assuming you did a pregnancy test before you got the shot, i would not worry about it yet. I would discuss with your gyne if you are still bleeding after february.

In brief: Spotting common

Irregular spotting/bleeding is very common on depo, especially for the first few months.
Assuming you did a pregnancy test before you got the shot, i would not worry about it yet. I would discuss with your gyne if you are still bleeding after february.
Dr. Laura Pearlman
Dr. Laura Pearlman
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors